Bullous Sweet's syndrome in congenital neutropenia: association with pegfilgrastim.

@article{Draper2005BullousSS,
  title={Bullous Sweet's syndrome in congenital neutropenia: association with pegfilgrastim.},
  author={Bradley K Draper and Jason B Robbins and George P Stricklin},
  journal={Journal of the American Academy of Dermatology},
  year={2005},
  volume={52 5},
  pages={901-5}
}
Sweet's syndrome is an acute febrile neutrophilic dermatosis marked by attacks of painful, plaque-forming inflammatory papules accompanied by fever, arthralgias, peripheral leukocytosis, a diffuse dermal neutrophilic infiltrate, and prompt resolution of symptoms and lesions with glucocorticoid therapy. There are many reports of drug-induced Sweet's syndrome to various medications including all- trans -retinoic acid, carbamazepine, hydralazine, levonorgestrel/ethinyl estradiol, minocycline… CONTINUE READING